# SDR ABXA9900131

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5610 · Flight Compartment Windows
- Part: Trim
- Part number: 5912977
- Condition: Out Of Adjust
- Location: Cockpit Window
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW WAS DIFFICULT TO OPEN.  REPOSITIONED WINDOW TRIM AROUND FIRST OFFICER'S CLEARVIEW WINDOW.  OPS CHECKED GOOD.
